# SDR UIEA2019013103078

- Difficulty date: January 30, 2019
- Submitted: January 31, 2019
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 80,504 hours, 10,871 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: False Activation
- Location: Lt Engine Bleed
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON INITIAL & DURING DESENT L ENG BLEED OFF EICAS MESSAGE AND OFF LT ON LEFT BLEED SWITCH WOULD COME ON AND THEN GO OUT WHEN POWER CAME BACK UP OR PACK TURNED OFF.( PERFORMED ENGINE RUNS IAW MM 71-00-20 OPS CK GOOD NO DEFECTS NOTED PERFORMED AIR SUPPLY BITE MODULE TEST IAW 767 AMM 36-11-00, OPS GOOD NO DEFECT FOUND AT THIS TIME.  )
